Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The tangent splash in PG (6, q)
Author: Barwick, S.
Jackson, W.
Citation: Discrete Mathematics, 2015; 338(7):1178-1190
Publisher: Elsevier
Issue Date: 2015
ISSN: 0012-365X
Statement of
S.G. Barwick, Wen-Ai Jackson
Abstract: Abstract not available
Keywords: Bruck–Bose representation; Cubic extension; Subplanes
Rights: Crown Copyright © 2015
DOI: 10.1016/j.disc.2015.02.003
Published version:
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.